Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

7 year old having itchy spots on the groin area and legs. Advised to stop the intake of diary products after taking food intolerance test. Are these related?

My daughter is 7 she started having spots on her bum and around the groin area tookher to local doctor said it was thrush using daktarin cream. They spots are now down her left leg they have puss in them and are very itchy. I took her to a food intolerance testing yesterday and she told me to stop all dairy products for 8 weeks I am confused now wondering is this linked to the spots that my daughter has
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Neonatology 's  Response
Hi Karen,
Personally I think it is not due to allergy from dairy products at this age!
It may be some sort of skin infection still.
Be care ful of local hygiene as it is in groin area.
To avoid scratching and complicating the lesions, you should give some oral ntihistamine.
All the best

Answered: Mon, 15 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor